# SDR ASAA2017020619829

- Difficulty date: February 6, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,844 hours, 11,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL HAS CORROSION FROM BS 727+4 - 767.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02, SRM 51-40-02, 53-00-53-2R-5, DWG 146A7502 REV -. AND DWG 146A75200 REV A.
